# SDR GTIA2017072502118

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 3,254 hours, 1,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGAPHONE GREEN LIGHT INOPERATIVE.  SECURED THE FWD MEGAPHONE TOP COVER & PERFORMED THE OPS CHECK IAW AMM 25-65-51.  OPS CHECKED GOOD.
